Pregabalin (Lyrica)

Discussion in 'Treatments' started by Louise, Feb 28, 2013.

    1. Pleasure_Paulie

      Pleasure_Paulie Member

      Location:
      Australia
      Tinnitus Since:
      06/2016
      Cause of Tinnitus:
      Noise or maybe... unicorns!
      Maybe, but probably not. It’s quite safe so give it a go.

      You seem to be quiet anxious at the moment so I would ask your doctor about an antidepressant though as you may feel a lot better on that than lycria.

      All the best.
       
    2. protoolz

      protoolz Member

      Tinnitus Since:
      2001
      I have noise induced tinnitus for about 15 years.I was recently prescribed pregabalin for neck pain and severe headaches which I found very helpful by day 3 my tinnitus had increased 10 fold now I have the sound of a jet engine in both ears I fear not taking the meds as the pain is excruciating but am so worried if I carry on the increase in my tinnitus will be permanent.
      I would advise any one thinking of taking this drug to give it a lot of thought
       
    3. 1MW
      No Mood

      1MW Member

      Tinnitus Since:
      2008 but cured and relapsed from benzos
      Cause of Tinnitus:
      ssnhl/benzos/unknown
      Pregabalin is ototoxic. Stay away!
       
    4. Christian botero

      Christian botero Member

      Tinnitus Since:
      2015
      Cause of Tinnitus:
      Acoustic trauma
      Can please someone tell me what medication is not bad for this horrific hell condition looks lake even water is not good for this hell and is not cures or treatment so what we supposed to do with this horrific very severe tinnitus and hyperacusis I’m sick and tired of people who have mild tinnitus oh TRT or CBT take time don’t worries 3 years now no changes got worse and when I say severe I’m taking about severe not from stress or depression or medication was from ACOUSTIC trauma
       
    5. grate_biff
      Alone

      grate_biff Member Benefactor

      Location:
      Oslo, Norway
      Tinnitus Since:
      09/2014
      Cause of Tinnitus:
      Acoustic trauma, benzo/mirtazapine withdrawal, or combo!
      That´s what all us, severely affected, by T and H would like to know.
      I´ve been looking to help myself for nearly four years now.

      What I have come to as the best shot of getting relief is Gabapentine+ benzo(clonazepam is mostly used)
      I don´t find it viable, but it may work for a number of years.
      But, then what.........??? Tolerance, agonizing withdrawal and even worse T and H!

      It´s a choice, so hard, no one should have to be confronted with it:banghead::banghead::banghead:
       
      • Agree Agree x 1
    6. Alex Prime
      Anime

      Alex Prime Member

      Location:
      Sofia, Bulgaria
      Tinnitus Since:
      05/2018
      Cause of Tinnitus:
      Unknown
      No, relax, Klonopin is cut down very slowly in order not to get withdrawal, OK. However, it is quite strong. Why not Xanax as Benzo, it is milder. Also don't be sure that you will need larger quantities. It was not the case with me. Try healing and when you feel better, you may think about cutting slowly the dosage.
       
    7. Anselmo

      Anselmo Member Benefactor

      Location:
      Miami, Florida
      Tinnitus Since:
      1/14
      Cause of Tinnitus:
      Aspirin
      Cheese burgers are ototoxic according to @1MW.
       
    8. grate_biff
      Alone

      grate_biff Member Benefactor

      Location:
      Oslo, Norway
      Tinnitus Since:
      09/2014
      Cause of Tinnitus:
      Acoustic trauma, benzo/mirtazapine withdrawal, or combo!
      With all due respect. You don´t know what you are talking about!
       
    9. Alex Prime
      Anime

      Alex Prime Member

      Location:
      Sofia, Bulgaria
      Tinnitus Since:
      05/2018
      Cause of Tinnitus:
      Unknown
      Really?
      I have taken both. As a kid I took Rivotril for migraine and after my condition improved I stopped it. I take Xanax supervised by a doctor for anxiety and never had problem with it. The info I am sharing is from my doctor and from personal experience. There are a lot of horror stories in the Internet, so I share a different point of view.
      Cheers!
       
      • Agree Agree x 1

Share This Page

Loading...